THE ANALYSIS OF MULTIDIMENSIONAL ANOMALOUS DIFFUSION EQUATION

  • Bambang Hendriya Guswanto Department of Mathematics, Jenderal Soedirman University

Abstract

We discuss the properties of the fundamental solution of multidimensional anomalous diffusion equation such as symmetric, decay, nonnegative, normality, and bounded in mathematical analysis approach.

Published
2018-06-29
How to Cite
GUSWANTO, Bambang Hendriya. THE ANALYSIS OF MULTIDIMENSIONAL ANOMALOUS DIFFUSION EQUATION. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 10, n. 1, p. 67-74, june 2018. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2838>. Date accessed: 28 jan. 2023. doi: https://doi.org/10.20884/1.jmp.2018.10.1.2838.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.